# SDR AU970618

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7918094004
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE ELECTRONIC ENGINE CONTROL (EEC) FAULTY - DURING INVESTIGATION ALL CONNECTOR PLUGS WERE REMOVED AND CLEANED ANDTHE ENGINE GROUND RUN WITH NO FURTHER FAULTS
